MathSciNet Relay Station
MathSciNet bibliographic data
MR1254176 (95a:60068) 60G60 (60E05 60F99)
Leonenko, N. N.; Olenko, A. Ya. Tauberian theorems for correlation functions and limit theorems for spherical averages of random fields. Random Oper. Stochastic Equations 1 (1993), no. 1, 57–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement